A study warns of dangerous effects of vitamin D poisoning – health statement – life

0
34


The vast majority of people suffer from a deficiency of vitamin “D” in the body, although the sun is the largest source of this vitamin, in addition to it being found in most foods.

According to Sputnik, the “Times of India” website stated that most of them depend on supplements to meet the body’s daily requirements of it, but the accumulation of this nutrient in the body leads to the so-called vitamin D poisoning.

Vitamin D poisoning, also known as hypervitaminosis D, is caused by excessive intake of vitamin D supplements.

This happens because the body’s hormones control the absorption of an adequate amount of vitamin D from sunlight, and the amount of this element in foods is at a safe level so that it does not cause harm to the body.

But its percentage in medicinal supplements is very high, which means that the body gets an excess amount than it needs, and this in turn leads to toxicity.

The site mentioned 4 common side effects of vitamin D poisoning, which are the following:

Osteoporosis: An adequate intake of vitamin D is very essential for healthy bones, but too much of it can lead to low levels of vitamin K2 in the blood, which plays a major role in maintaining bone health by preserving calcium in them.

Vomiting and nausea: Nausea and vomiting are other common symptoms of vitamin D poisoning, which also occurs due to a high level of calcium in the blood.

High level of calcium in the blood: Eating too much vitamin D causes an increase in the amount of calcium in the blood, and its deposition on the tissues and skin, and can affect the bones, and this is associated with high blood pressure, osteoporosis, kidney damage, fatigue and dizziness.

Renal failure: Excessive doses of vitamin D in the blood cause excessive pressure and stress for the kidneys responsible for excreting waste from the body, which leads to damage and kidney failure over time.

To avoid vitamin D poisoning, it must be obtained from natural sources such as the sun and foods, and if its level is too low in the body, you should see a doctor before taking any supplements.

Print
Email








LEAVE A REPLY

Please enter your comment!
Please enter your name here